# SDR AALA20110130DFW09

- Difficulty date: January 29, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 95,928 hours, 15,823 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DIVIDER BI-DIRECTING FLOODLIGHTS INOPERATIVE.  FOUND DIVIDER AFT GALLEY CONNECTOR DISCONNECTED AND STOWED.  RECONNECTED CONNECTOR.  GROUND CHECKS GOOD.
